Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: This case was reported by a regulatory authority (MP20090384, MP0900293) and described the occurrence of optic neuropathy in a 22-year-old female subject who was vaccinated with ENGERIX B (GlaxoSmithKline), GARDASIL (non-GSK). Medical conditions and concurrent medications were unspecified. Previous vaccination included an unspecified dose of GARDASIL given in December 2008. On 06 February 2009, the subject received unspecified dose of ENGERIX B (intramuscular, injection site and batch unknown). In February 2009, on unspecified date, the subject received unspecified dose of GARDASIL (intramuscular, injection site and batch unknown). On 27 February 2009, less than one month after vaccination with GARDASIL and 21 days after vaccination with ENGERIX B, the subject experienced optic neuropathy and papilloedema (NOS). On 06 March 2009, the subject received another dose of ENGERIX B (intramuscular, injection site and batch unknown). The regulatory agency noticed that the events led to hospitalisation and or prolonged hospitalisation. At the time of reporting, the events were improved. The regulatory authority considered optic neuropathy and papilloedema as unlikely related to vaccination with ENGERIX B and GARDASIL, according to the method of imputability.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166